American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alica Miller and Joseph Rosenblatt. Characterizations of regular almost periodicity in compact minimal abelian flows. Trans. Amer. Math. Soc. 356 (2004) 4909-4929. MR 2084405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Bordbar and J. Pym. The set of idempotents in the weakly almost periodic compactification of the integers is not closed. Trans. Amer. Math. Soc. 352 (2000) 823-842. MR 1491855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guangwu Xu. Herz-Schur multipliers and weakly almost periodic functions on locally compact groups. Trans. Amer. Math. Soc. 349 (1997) 2525-2536. MR 1373647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. D. Junghenn. Operator Semigroup Compactifications . Trans. Amer. Math. Soc. 348 (1996) 1051-1073. MR 1348864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. T. Lau, P. Milnes and J. S. Pym. Compactifications of locally compact groups and closed subgroups . Trans. Amer. Math. Soc. 329 (1992) 97-115. MR 1062191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ebrahim Salehi. Distal functions and unique ergodicity . Trans. Amer. Math. Soc. 323 (1991) 703-713. MR 986700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ching Chou. Weakly almost periodic functions and thin sets in discrete groups . Trans. Amer. Math. Soc. 321 (1990) 333-346. MR 984855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ching Chou. Almost periodic operators in ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 317 (1990) 229-253. MR 943301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jing Bo Xia. Piecewise continuous almost periodic functions and mean motions . Trans. Amer. Math. Soc. 288 (1985) 801-811. MR 776405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John F. Berglund and Neil Hindman. Filters and the weak almost periodic compactification of a discrete semigroup . Trans. Amer. Math. Soc. 284 (1984) 1-38. MR 742410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Heneri A. M. Dzinotyiweyi. Almost convergent and weakly almost periodic functions on a semigroup . Trans. Amer. Math. Soc. 277 (1983) 125-132. MR 690044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ching Chou. Weakly almost periodic functions and Fourier-Stieltjes algebras of locally compact groups . Trans. Amer. Math. Soc. 274 (1982) 141-157. MR 670924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. D. Junghenn. Distal compactifications of semigroups . Trans. Amer. Math. Soc. 274 (1982) 379-397. MR 670940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Heneri A. M. Dzinotyiweyi. Nonseparability of quotient spaces of function algebras on topological semigroups . Trans. Amer. Math. Soc. 272 (1982) 223-235. MR 656487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. D. Junghenn and B. T. Lerner. Semigroup compactifications of semidirect products . Trans. Amer. Math. Soc. 265 (1981) 393-404. MR 610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J.-M. Belley. A representation theorem and applications to topological groups . Trans. Amer. Math. Soc. 260 (1980) 267-279. MR 570789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sheldon Rothman. The von Neumann kernel and minimally almost periodic groups . Trans. Amer. Math. Soc. 259 (1980) 401-421. MR 567087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anthony To Ming Lau. Uniformly continuous functionals on the Fourier algebra of any locally compact group . Trans. Amer. Math. Soc. 251 (1979) 39-59. MR 531968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John F. Berglund and Paul Milnes. Algebras of functions on semitopological left-groups . Trans. Amer. Math. Soc. 222 (1976) 157-178. MR 0422998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ching Chou. Weakly almost periodic functions and almost convergent functions on a group . Trans. Amer. Math. Soc. 206 (1975) 175-200. MR 0394062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Henry W. Davis. Generalized almost periodicity in groups . Trans. Amer. Math. Soc. 191 (1974) 329-352. MR 0348400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wilbur P. Veith. A bounded difference property for classes of Banach-valued functions . Trans. Amer. Math. Soc. 190 (1974) 49-56. MR 0387969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Edmond E. Granirer. Weakly almost periodic and uniformly continuous functionals on the Fourier algebra of any locally compact group . Trans. Amer. Math. Soc. 189 (1974) 371-382. MR 0336241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William A. Veech. A fixed point theorem-free approach to weak almost periodicity . Trans. Amer. Math. Soc. 177 (1973) 353-362. MR 0343254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Charles F. Dunkl and Donald E. Ramirez. Weakly almost periodic functionals carried by hypercosets . Trans. Amer. Math. Soc. 164 (1972) 427-434. MR 0291370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Bochner and J. von Neumann. Almost periodic functions in groups. II . Trans. Amer. Math. Soc. 37 (1935) 21-50. MR 1501777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. v. Neumann. Almost periodic functions in a group. I . Trans. Amer. Math. Soc. 36 (1934) 445-492. MR 1501752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1